# SDR SWAA2019050332267

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 6,058 hours, 2,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 81000
- Condition: Dirty
- Location: Exit Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY ESCAPE SLIDE LIGHT INOP.  CLEANED AROUND PIN AT GROUND BLOCK PER SWPM.
